Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

PCOS, irregular periods, on diane-35, had spotting with tiny flesh post periods. What other than pregnancy could cause this?

What health conditions other than possibility of pregnancy can cause bleeding? My case: I am 36years and had no sex for past 10years. Menstration ended July 28. I am in a recent relationship so I started pill Diane-35 right after from July 29 to 31 but stopped. I had unprotected two times - July 30 and Aug 02 and on both occasions my partner withdrew just before ejaculating. Yesterday Aug 08 and today Aug 09 I had little discharge of dark string blood and tiny area of fresh red blood on occasions. I read on Internet about bleeding and came across implantation bleeding . I have no cramps but feel like little bubble movement in my belly. I have a history of irregular periods, it comes every 2 to 3 months. I also have PCOS and up to a year ago experienced pain of ruptured ovarian cyst on average 2x years.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello ma'am and welcome.

Based on the leovided information the two most likely causes are either due to the use and withdrawal of the diane pill or due to the sexual act itself as it has been quite some time since your body experienced this.

Please do not worry about it as it should subside in time, but if it lasts for more than 5 days, please report to youe doctor.

Hope this helps.

Best wishes.
Answered: Fri, 11 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor